advertisement
Question
Posted by: Silly | 2009-03-12

Reaction

Hey there, I hope you could maybe advise me, I used Cliniqu cleansing range, and I ended up having this very raw tipe of rash on my face, and when I stoped using the products the rash desapeard, could the Cliniqu be the cause or not, seeing as it' s such a good product.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi ‘Silly’, thank you for the question.

From the history you provide I believe it is safe to assume that the products are responsible for the reaction/rash you experienced. Unfortunately we all have specific ingredients that we can react with and my advice is to always use samples of the range one is considering to purchase first, to ensure that these allergic type reactions do not occur.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement